An analogue of a theorem of Szüsz for formal Laurent series over finite fields

Michael Fuchs*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

About 40 years ago, Szüsz proved an extension of the well-known Gauss-Kuzmin theorem. This result played a crucial role in several subsequent papers (for instance, papers due to Szüsz, Philipp, and the author). In this note, we provide an analogue in the field of formal Laurent series and outline applications to the metric theory of continued fractions and to the metric theory of diophantine approximation.

Original languageEnglish
Pages (from-to)105-130
Number of pages26
JournalJournal of Number Theory
Volume101
Issue number1
DOIs
StatePublished - 1 Jul 2003

Keywords

  • Dependent random variables
  • Finite fields
  • Formal Laurent series
  • Invariance principles
  • Metric continued fractions theory
  • Metric diophantine approximation

Fingerprint Dive into the research topics of 'An analogue of a theorem of Szüsz for formal Laurent series over finite fields'. Together they form a unique fingerprint.

Cite this